Open Access
Translator Disclaimer
July 2002 On extremal elliptic surfaces in characteristic 2 and 3
Hiroyuki Ito
Hiroshima Math. J. 32(2): 179-188 (July 2002). DOI: 10.32917/hmj/1151007555

Abstract

We show that all extremal elliptic surfaces in characteristic 2 and 3 are obtained from rational extremal elliptic surfaces as purely inseparable base extensions. As a corollary, we can show that the automorphism group of every supersingular elliptic $K3$ surface has an element of infinite order which acts trivially on the global sections of the sheaf of differential forms of degree 2. We also determine the structures of Mordell- Weil groups for extremal rational elliptic surfaces in these characteristics.

Citation

Download Citation

Hiroyuki Ito. "On extremal elliptic surfaces in characteristic 2 and 3." Hiroshima Math. J. 32 (2) 179 - 188, July 2002. https://doi.org/10.32917/hmj/1151007555

Information

Published: July 2002
First available in Project Euclid: 22 June 2006

zbMATH: 1050.14026
MathSciNet: MR1925896
Digital Object Identifier: 10.32917/hmj/1151007555

Subjects:
Primary: 14J27
Secondary: 11G05, 14J28

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.32 • No. 2 • July 2002
Back to Top